# SDR AALA980385

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1010-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUT OUT SKIN UNDER STR 29R AT STA 1010 TO STA 1020 FOR STRINGER REMOVAL.  FABRICATED AND INSTALLED DOUBLER STA 1010 AT STR 29R PER SRM 53-30-3.  TST: 54,868.47 HOURS.  CYCLES:  33,161.  (X)
